Join Date: Aug 2007
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
After course of augmentin, my body was destroyed, I could not eat anything but bananas for a month, otherwise I would get hives for couple of weeks. It was pretty bad, but with some helped I healed. Any time I would get any penicilin based stuff I would break in hives. After 10 years or so now it is bloody diarrhea. I was able to take Keflex for root canal when I was nursing my 4 week old, but I believe that more than clindamycin in labor did a number on my guts, since that is when my horrible eczema issues started.
I really would switch to something more gentle if you can.
After reading the other thread I would have his stool cultured for c-diff, as you have had it beofre you could well be andasymptomatic carrier and he has picked it up in his system and the antibiotics set it off. My DD was on Augmentin after surgury 5 weeks ago and ended up with C-diff, if it is c-diff then they will switch to a differnent antibiotic for the EI and start him on ORAL vancomycin (insist on vancomycin NOT flaygl - flaygl rarely works in kids)
My dd's diareaha had cleared up after 3 days on the vanco we finished the 10 day course of it. Durring the vanco we did florastore and culturell, after finished the vanco we also added Udos infant and toddler blend and a super hi potentcy probiotic with FOS. We are 3 weeks out from compleating the drug phase of treatment and have not had a bit of trouble.
Get him tested - the sooner they find it the faster they can treat it!
|24 members and 16,523 guests|
|babydoulajo , Deborah , girlspn , hillymum , JElaineB , KristinaMarie , KT'smama , lisak1234 , Midwestmom2009 , Mirzam , MountainMamaGC , mumto1 , NaturallyKait , philomom , rocky , RollerCoasterMama , sarrahlnorris , shantimama , Skippy918 , tapatio , verticalscope , zebra15|
|Most users ever online was 449,755, 06-25-2014 at 12:21 PM.|